# SDR REXA2016033100592

- Difficulty date: March 31, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CUT OUT FOR FUEL PANEL 550HB, INBD SIDE HAS FRETTING DAMAGE, NON-CRITICAL REGION.  REPAIRED FUEL PANEL 550HB WING PLANK CUT OUT IAW REO 601R-57-21-030 REV L DATED 02 05 14.  THIS IS A MAJOR REPAIR.
